# SDR QMLA2019101719080

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 7,066 hours, 26,639 cycles
- Engine: Allsn 250C47B
- Engine time: 9,696 hours, 20,555 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MED CREW REPORTED SMELLING FUEL IN CABIN DURING THE SECOND LEG OF A PATIENT TRANSPORT FLIGHT. THE AIRCRAFT WAS LANDED, AND MECHANIC WAS CALLED TO INSPECT THE AIRCRAFT. THE BAGGAGE COMPARTMENT MEDICAL SERVICES PANEL WAS REMOVED TO EXPOSE A FUEL VALVE THAT WAS THOUGHT TO BE THE SOURCE OF THE SMELL; HOWEVER NO LEAKS OR FUMES WERE DETECTED. THE MECHANIC INSPECTED THE AIRCRAFT AND RELEASED IT BACK TO SERVICE FOLLOWING A THOROUGH INSPECTION WITHOUT A SOURCE FOR THE SMELL IDENTIFIED.
